Acute lung injury caused by ethambutol

Authors
Won-Il ChoiYoung June JeonKun-Young KwonSung-Min KoDong-Yoon KeumChang Kwon Park
Department
Dept. of Internal Medicine (내과학); Dept. of Pathology (병리학); Dept. of Radiology (영상의학); Dept. of Thoracic & Cardiovascular Surgery (흉부외과학)
Issue Date
2006
Citation
Respiratory Medicine Extra, Vol.2(2) : 55-57, 2006
ISSN
1744-9049
Abstract
Summary: We describe the case of a woman presenting with fever, dyspnea, and hypoxemia, who had taken isoniazid, rifampin, pyrazinamide, and ethambutol under the diagnosis of tuberculosis. Her clinical and radiological presentations were of acute lung injury, which was confirmed by lung biopsy. At that time, a possible connection between acute lung injury and ethambutol was postulated. Her symptoms rapidly improved only two days after discontinuation of antituberculous drugs. Isoniazid, rifampicin, and pyrazinamide were resumed without any recurrence of acute lung injury. We report a case of acute lung injury induced by ethambutol with a brief review of the literature.
Keywords
Acute lung injuryAdverse drug reactionsEthambutol
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/34344
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Pathology (병리학)
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Radiology (영상의학)
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Thoracic & Cardiovascular Surgery (흉부외과학)
Keimyung Author(s)
최원일; 전영준; 권건영; 고성민; 금동윤; 박창권
Full Text
https://www.sciencedirect.com/science/article/pii/S1744904906000075
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE